MAUDE Adverse Event Report: ZFX GMBH GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH; DENTAL TIBASE

ZFX GMBH GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH; DENTAL TIBASE
Catalog Number ZFX11ZB-CE41AS13E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D4: expiration date: unknown / not provided.
 
Event or Problem Description
Doctor reported screw loosening.Placement date: (b)(6) 2025.Removal date: (b)(6) 2026.

Brand Name
GENTEK¿ ANGULATED SCREW CHANNEL TIBASE, CERTAIN® ENGAGING, 4.1MMD X 1.3MMCH
Common Device Name
DENTAL TIBASE
Manufacturer (Section D)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM  85221
Manufacturer (Section G)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM   85221
Manufacturer Contact
ana leitão
kopernikusstr. 15
dachau 85221
GM   85221
0491623088254
MDR Report Key25182846
Report Number3008932779-2026-00020
Device Sequence Number10693000
Product Code NHA
UDI-Device Identifier04251881714364
UDI-Public(01)04251881714364(10)0000240507(240)ZFX11ZB-CE41AS13E
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberZFX11ZB-CE41AS13E
Device Lot Number0000240507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic